It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=lilbabyphat0408;3802403]i just started taking it yesterday and both yesterday and today iv been increasingly sleepy!. I also take 300mg wellbutrin, 40mg prozac, and .25mg of xanax. could these pills be increasing the drowsy factor? [/QUOTE]
You did not mention what your adderall dosage is, and in what form is it also (XR, quick release)

If the dosage is too high it can make you feel very tired. Prozac usually has the side effect of causing the jitters. Wellbutrin is a dopamine re-uptake inhibitor, while Adderall causes your brain to [I]produce[/I] dopamine; it does not prevent the re-uptake like it's cousin "Ritalin." You're RX'ing Dr. may want to look at making some adjustments - combining adderall and a high wellbutrin dosage can affect you like a large dose of "speed."

At one point in time I also was taking Wellbutrin, but concurrent with ritalin and an SSRI. When my p-doc upped the wellbutrin to 300 mg, the ritalin was rendered ineffective, probably being out-competed by the wellbutrin. In all forms and every dosage Adderall made me very depressed and was anything but energizing. Everyone's body can react differently to psych drugs, keeping a journal can help you and your Dr. "calibrate" your meds to make them work better. Best regards, H.





All times are GMT -7. The time now is 10:04 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!